Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Stopping Nardil/Marplan? bobbiedobbs

Posted by Ilene on May 7, 2004, at 21:43:34

In reply to Stopping Nardil/Marplan? ace, posted by bobbiedobbs on May 7, 2004, at 17:29:15

> I tried Parnate after Nardil. Definitely more benign than Nardil re side effects. But did not work as well. It was just OK. Eliminated anticipatory anxiety but I was still pretty reticent to have any social interaction and pretty dysfunctional once it occured. Maybe it's not just the drugs! But Nardil definately was kickin while it lasted. Anyone tried Marplan?
>
>
I am taking Marplan. It didn't do anything until I augmented with Cytomel (T3 thyroid hormone) about 2 weeks ago. I'm starting to feel better, but I still get anxious.

I don't have very many side effects. Some sexual problems but I'm taking several other drugs, too. I had lots of dizziness at 50 mg. so I dropped down to 40. My blood pressure was getting extremely low. The strangest SE is that I fart all the time.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Ilene thread:336205
URL: http://www.dr-bob.org/babble/20040505/msgs/344587.html